# SDR SWAA2021042358189

- Difficulty date: March 21, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1027-1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL CROWN SKIN BS 1027-1035 STR 2 L/H - STR 2 R/H LBL14-RBL-14 WL308.5 / REPAIRED EXTERNAL CROWN SKIN BS 1027-1035 STR 2 L/H- STR 2 RH LBL14-RBL14 WL 308.5 IAW EA 21-153-01059 REV IR DATED 04/14/2021 & ATS ER 21-01566 REV IR DATED 04/15/2021
